# SDR TWAA9807306

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929L
- Make and model: Doug DC-9-32
- Aircraft serial: 47174
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Horiz Stab
- Condition: Gouged
- Location: Left
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP16 MAINTENANCE CHECK, FOUND ON LT HORIZ STAB TOP AFT 2 BARREL NUT HOLES GOUGED.  REAMED HOLES AND INSTALLED BUSHING AND REDRILLED .562 IN PER ARA 15267.  (M)
